Astrophysics and Space Science

, Volume 146, Issue 2, pp 393–394 | Cite as

A note on the Birkhoff-type theorem in the scale-covariant theory of gravitation

  • A. Beesham
Letters to the Editor


Recently in an interesting article Reddy and Venkateswarlu (1987) have shown that a Birkhoff-type theorem holds in the scale-covariant theory of gravitation when the gauge-function which occurs in the theory is independent of time. We show that their result can be deduced simply and easily without actually having to solve the field equations.


Field Equation Interesting Article 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. Beesham, A.: 1987,Astrophys. Space Sci. 132, 397.Google Scholar
  2. Canuto, V., Adams, P. J., Hsieh, S.-H., and Tsiang, E.: 1977,Phys. Rev. D16, 1643.Google Scholar
  3. Reddy, D. R. K. and Venkateswarlu, R.: 1987,Astrophys. Space Sci. 136, 191.Google Scholar

Copyright information

© Kluwer Academic Publishers 1988

Authors and Affiliations

  • A. Beesham
    • 1
  1. 1.Department of Mathematics and Applied MathematicsUniversity of Durban-WestvilleDurbanSouth Africa

Personalised recommendations